Are you on a thyroid replacement hormone? If so, which one, what dosage? Your FT4 level is very low in the range, indicating that you have hypothroidism.
Your vitamin B-12 is very low in the range; have you tried either liquid or sublingual to see if they help bring up your levels?
I have Pernicious Anemia, so I do B-12 shots on a weekly basis -- they are typically done weekly for a month, then monthly thereafter, but that doesn't work for me.
It's not "normal" for Hashi's patients, but neither is it unusual.
I'm currently taking Armour Thyroid 45 mg daily. I take B complex sublingual, but my doctor is saying that isn't going to help much that I need the injections. Not sure if she repeated my B-12 level today when they did my blood work. I go every 3 months for check up and blood draws.
I have autoimmune pernicious anaemia and I use sublingual B12 spray daily. Sublingual works a charm. :)
There's probably not enough B-12 in the B complex sublingual that you're taking. You might try B-12 only (as opposed to the complex) sublingual or liquid and if that doesn't help raise you levels, you'll probably have to go shots. None of the sublinguals helped me at all.
The shots aren't so bad; they are typically done weekly for a month, then monthly, thereafter. I do mine weekly because that's what it takes to keep my levels where I need them. You can administer them yourself, so you don't have to go the doctor, every time.
How are your thyroid levels doing? You really need to get that B-12 level up so you can eliminate deficiency as a cause for symptoms.
I just had the blood draw yesterday, so haven't gotten my results back yet. I was taking b12 2500mcg sublingual tablets and was having rapid heartbeats. That's why I'm shy of taking the shots. I've heard B12 needs to be combined with B6 to prevent the rapid heartbeats.
Low B-12 levels can cause rapid heartbeats, but I've never heard of rapid heartbeats when supplementing.
I've also never heard of B6 being able to prevent rapid heart rate. Vitamin B6 often causes very intense dreams/nightmares. I can't take it, for that reason.
When you get your results back, if you'll post them here, we can make a better assessment.